MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ENGLISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ENGLISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-55
Medical Device Problem Codes Inability to Auto-Fill (1044); Pressure Problem (3012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to characterization limit e1: event site name: sanjay gandhi post grad inst of med.A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported by the getinge fse that during routine checkup the cs100 intra-aortic balloon pump (iabp) had an autofill alarm.There was no patient involvement reported.
 
Additional Manufacturer Narrative
Updated data: b4, g3, g6, h1, h2, h11, d8, h6.(type of investigation, investigation findings, medical device ¿ problem code, component codes, investigation conclusions).A getinge field service engineer (fse) was dispatched to evaluate the unit.The fse reported that shuttle pressure x1 was not in range.They suspected a problem in the shuttle transducer and front end board.The front-end pcb module (0670-00-0668) was replaced, after which the unit underwent calibration and functional testing, with all parameters found to be within specification.The device was returned to the customer in proper working condition.
 
Event or Problem Description
N/a.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, ENGLISH, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key24785069
Report Number2249723-2026-0002032
Device Sequence Number21316056
Product Code DSP
UDI-Device Identifier10607567107295
UDI-Public(01)10607567107295
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-3013-55
Device Catalogue Number0998-00-3013-55
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2026
Supplement Date Received by Manufacturer04/24/2026
Initial Report FDA Received Date04/04/2026
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown